# SDR SWIA2020072751463

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR FWD WEB.   CORROSION IS PRESENT ON MULTIPLE ELEMENTS AND COVERS MORE THAN 50% OF THE LENGTH OF PART OUT OF LIMITS REF CRJ200 SRM AND REO. REMOVED AND INSTALLED SERVICEABLE PASSENGER DOOR FWD WEB DRAG ANGLE, EXISTING DOUBLERS, GAS SPREING MOUNT BRACKET AND HANDRAIL CUP REF CRJ700 SRM.
